# SDR AALA202105172342

- Difficulty date: May 5, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,412 hours, 7,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frm 66 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=2.172 INCH, W=0.556 INCH, D=0.080 INCH CORRODED AREA AT CENTER FITTING OF LOWER SILL RIGHT SIDE.  REPLACED CENTER FITTING RIGHT SIDE AFT GALLEY AREA A321 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DRAWING D53480505.
